Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Joseph G. Rosenstein
Title: Linear orderings
Additional book information: Academic Press, New York, 1982, xvii + 487 pp., $64.00. ISBN 0-1259-7680-1.

Review Information:

Reviewer: A. M. W. Glass
Journal: Bull. Amer. Math. Soc. 9 (1983), 96-98
DOI: https://doi.org/10.1090/S0273-0979-1983-15169-8